RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 1034–1035 (Mi dan33529)  

CYBERNETICS AND THE REGULATION THEORY

Generalization of a theorem of M. Inagaki

I. G. Globenko

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (246 kB)

Bibliographic databases:

Document Type: Article
UDC: 330.115
Presented: L. V. Kantorovich
Received: 29.12.1966

Citation: I. G. Globenko, “Generalization of a theorem of M. Inagaki”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 1034–1035

Citation in format AMSBIB
\Bibitem{Glo67}
\by I.~G.~Globenko
\paper Generalization of a theorem of M.~Inagaki
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 1034--1035
\mathnet{http://mi.mathnet.ru/dan33529}
\zmath{https://zbmath.org/?q=an:0165.43302}


Linking options:
  • http://mi.mathnet.ru/eng/dan33529
  • http://mi.mathnet.ru/eng/dan/v177/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019